The Pill & Periods

We've Moved!

Our wonderful discussion forums have now moved to Facebook...

Click to join us in our HIGM ("Help I'm Getting Married") group!

clumsy Posts: 661
Hi Girls, I need some advice with regard the pill and periods. Ok my last four periods (withdrawal bleeds) have been very very very light (no need for a tampon) actually the one before I had this one was a no show. My prescription is now up I have to go to the Doc to get a renewal but what I’m wondering is would I be better off taking a break I feel like my periods are disappearing and I am ruining my body and I’m creating problems for the future. Or am I just being a worry pants. We don’t have any plans for a family for at least another year. And is having ‘the wild thing’ safe just using condoms. Also Girls did ye have side effects coming off the pill, like weight gain, moods swings.
Idina Posts: 1289
Hi, I had loads of symptoms when I came off the pill. But I can't see how being on the pill would affect you. Teh hormone doesn't build up in your body (othersie we wouldn't have to take it everyday!)
1